# SDR CALA0300410

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- Engine: Ge CFM56*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 6938716501
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE VERTICAL STABILIZER ATTACH FITTING BUSHINGS CORRODED AT LT I/B FORWARD AND AFT AND RT I/B AFT LOCATIONS. THE BUSHINGS WERE REMOVED AND REPLACED AND HONED TO SIZE IAW DRAWING  NR 65-46872.
